# SDR ASAA2014072508692

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 47,577 hours, 21,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: BACC50AN16
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CHECK, AFT OVERHEAD EMERGENCY LIGHT SIGN BETWEEN LAVS WOULD NOT TURN OFF.  ACFT GROUNDED.  VERIFIED ALSO FOUND TOTAL OF SIX EMERGENCY LIGHT INOPERATIVE IAW WDM 33-51-14, PG1, M1672 EMERGENCY EXIT LIGHT BATTERY PACK GROUND BLOCK GD3998, REF WDM 33-51-11 SHT2, BADLY CORRODED.  GROUNDED SAME BLOCK LIGHTS OPS NORMAL.  EXIT LOCATER SIGN CONN D40026P DISCONNECTED TO PREVENT EMERGENCY BATTERY PACK M1672 FROM DRAINING.  REMOVED AFT RT AFT HEADER PANEL AT R-2 DOOR AS REQUIRED REMOVED FWD & NAFT DOOR SIDE WALL PANELS REF AMM 25-21-24, 25-21-25. R & R GROUNDING BLOCK ASSY REF SRM 51-40-02. TERMINATED WIRES IN NEW BLOCK REF 20-90-15 TESTED AFT ENTRY EXIT & EMERGENCY AFT EXIT LIGHTS TEST OK. ELECTRICAL BONDING TEST OK REF MM 20-20-00. REINSTALLED HEADER PANEL FWD & AFT R2 DOOR TRIM REF 25-21-24.
